MathSciNet Relay Station
MathSciNet bibliographic data
MR1563968 Contributed Item
Curry, H. B. A note on the reduction of Gentzen's calculus $LJ$. Bull. Amer. Math. Soc. 45 (1939), no. 4, 288–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement